# SDR SWI2024F00095

- Difficulty date: November 26, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT GUSSET AT RBL12 FS280 IS CRACKED    (C-CHECK RO 1/30/2024)   INSTALLED NEW FLOOR SUPPORT GUSSET AT RBL12 FS280 IAW CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING CC670-33052 REV -G  SEE CONTINUATION FOR WORK PERFORMED, COMPLIED WIRTH 51-900-1002-SKY
